MathSciNet Relay Station
MathSciNet bibliographic data
MR2047597 58J65 (47D07 60J60)
Wang, Feng-Yu Equivalence of dimension-free Harnack inequality and curvature condition. Integral Equations Operator Theory 48 (2004), no. 4, 547–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement